×

zbMATH — the first resource for mathematics

Antidirected Hamiltonian paths in tournaments. (English) Zbl 0198.29304

MSC:
05C20 Directed graphs (digraphs), tournaments
Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Gallai, T, On directed paths and circuits, (), 115-118 · Zbl 0159.54403
[2] Gallai, T; Milgram, A.N, Verallgemeinerung eines graphentheoretischen satzes von Rédei, Acta sci. math. (Szeged), 21, 181-186, (1960) · Zbl 0101.16608
[3] Goldberg, M, Results on the automorphism group of a graph, ()
[4] Harary, F, ()
[5] Moon, J.W, ()
[6] Rédei, L, Ein kombinatorischer satz, Acta sci. math. (Szeged), 7, 39-43, (1934) · Zbl 0009.14606
[7] Roy, B, Nombre chromatique et plus longs chemins d’un graphe, Rev. française informat. recherche opérationnelle, 1, No. 5, 129-132, (1967) · Zbl 0157.31302
[8] Szele, T, Kombinatorikai vizsgálatok az irányított teljes gráffal kapcsolatban, Mat. fiz. lapok, Publ. math. debrecen, 13, 145-168, (1966), German translation: Kombinatorische Untersuchungen über gerichtete vollständige Graphen
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.